Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have been diagnosed with Essential Tremors Syndrome of my hands. What should I do to eradicate this problem ?

Hello Doctor , I have been diagnosed with Essential Tremors Syndrome of my hands. Whenever I am in fear, strain or done any labourious tasks, my hands starts to shake which is visible. Its very shamefull for me because I am just 22 yrs old boy, and Shaky hands at this age is very uncommon. Few months before I consulted a city based neurologist and was undergone some tests of Thyroxine (T4), iodothyronine (T3), and calcitonin , everything was found to be normal. Please suggest me what should I do to eradicate this problem?????
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
As thyroid tests are normal you have not to worry,
You have got anxiety and nervousness.
develop self confidence and cultivate strong will power that as I am normal I will not get tremors or hand shaking.
ok and bye.
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor